# SDR E07A201802280001

- Difficulty date: February 25, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N503AS
- Make and model: Cessna 525A
- Aircraft serial: 525A0445
- Aircraft time: 3,018 hours, 2,281 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 15421005
- Part serial: 2121
- Condition: Failed
- Location: Lt Speed Brake
- Part time: 3,018 hours, 2,281 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING TAXI CREW WAS PERFORMING PRETAKEOFF CHECKS AND RECEIVED HYD FLOW LOW L/R. CREW RETURNED TO RAMP. HYDRAULIC FLUID WAS FOUND LEAKING OUT OF LT WING IN THE SPEED BRAKE AREA. MAINTENANCE WAS DISPATCHED TO THE AIRCRAFT AND THE LT SPEED BRAKE ACTUATOR WAS FOUND WITH 4 BOLTS ATTACHING THE END HEAD SHEARED OFF.
